Research Article

On anisotropic singular elliptic equations with a Finsler $ p(\cdot) $-Laplacian and variable exponents

  • Published: 26 October 2026
  • This paper investigated strongly nonlinear anisotropic elliptic problems with singular terms in variable exponent Sobolev spaces. The problem involves the Finsler $ p(\cdot) $-Laplacian operator $ \Delta_{p(\cdot)}^H u = \operatorname{div}(H^{p(\cdot)-1}(\nabla u)\nabla H(\nabla u)) $, where $ H $ is a uniformly convex Finsler norm. We considered the differential inclusion

    $ \zeta(u) - \Delta_{p(\cdot)}^H u + G(x, u, \nabla u) \ni \frac{f}{u^{\gamma}} \quad \text{in } \Omega, $

    with zero Dirichlet boundary conditions. Here $ \zeta $ is a maximal monotone operator, $ G $ satisfies natural growth conditions, $ f \in L^\infty(\Omega) $ is nonnegative, and $ 0 < \gamma \leq 1 $. Under log-Hölder continuity of $ p(\cdot) $ and uniform convexity of $ H $, we established existence of weak solutions via an approximation scheme combining truncation, Yosida regularization, and energy estimates. Key innovations include anisotropic monotonicity estimates, $ L^\infty $ bounds, strict positivity, and strong convergence of gradients. Our results unify and extend previous work to encompass variable exponents, anisotropy, multivalued operators, and singular nonlinearities.

    Citation: Jiabin Zuo, Mohamed Bahadi, Youssef Akdim, Yue Wu. On anisotropic singular elliptic equations with a Finsler $ p(\cdot) $-Laplacian and variable exponents[J]. Networks and Heterogeneous Media, 2026, 21(6): 2196-2222. doi: 10.3934/nhm.2026082

    Related Papers:

  • This paper investigated strongly nonlinear anisotropic elliptic problems with singular terms in variable exponent Sobolev spaces. The problem involves the Finsler $ p(\cdot) $-Laplacian operator $ \Delta_{p(\cdot)}^H u = \operatorname{div}(H^{p(\cdot)-1}(\nabla u)\nabla H(\nabla u)) $, where $ H $ is a uniformly convex Finsler norm. We considered the differential inclusion

    $ \zeta(u) - \Delta_{p(\cdot)}^H u + G(x, u, \nabla u) \ni \frac{f}{u^{\gamma}} \quad \text{in } \Omega, $

    with zero Dirichlet boundary conditions. Here $ \zeta $ is a maximal monotone operator, $ G $ satisfies natural growth conditions, $ f \in L^\infty(\Omega) $ is nonnegative, and $ 0 < \gamma \leq 1 $. Under log-Hölder continuity of $ p(\cdot) $ and uniform convexity of $ H $, we established existence of weak solutions via an approximation scheme combining truncation, Yosida regularization, and energy estimates. Key innovations include anisotropic monotonicity estimates, $ L^\infty $ bounds, strict positivity, and strong convergence of gradients. Our results unify and extend previous work to encompass variable exponents, anisotropy, multivalued operators, and singular nonlinearities.



    加载中


    [1] S. Antontsev, S. Shmarev, Elliptic equations with anisotropic nonlinearity and nonstandard growth conditions, in Handbook of Differential Equations: Stationary Partial Differential Equations, Elsevier, (2025), 1–100. https://doi.org/10.1016/S1874-5733(06)80005-7
    [2] M. Bahadi, Y. Akdim, Logarithm singular Dirichlet problem for nonlinear elliptic equations with variable exponent, Gulf J. Math., 20 (2025), 52–67. https://doi.org/10.56947/gjom.v20i.2990 doi: 10.56947/gjom.v20i.2990
    [3] M. Bahadi, M. Moubouffetal, Y. Akdim, On strongly nonlinear elliptic equations with singularities in variable exponent spaces, J. Pseudo-Differ. Oper. Appl., 17 (2026), 24. https://doi.org/10.1007/s11868-026-00774-2 doi: 10.1007/s11868-026-00774-2
    [4] M. B. Benboubker, E. Azroul, A. Barbara, Quasilinear elliptic problems with nonstandard growth, Electron. J. Differ. Equ., 2011 (2011), 1–16.
    [5] L. Boccardo, D. Giachetti, Alcune osservazioni sulla regolarità delle soluzioni di problemi nonlineari e applicazioni, Ric. Mat., 34 (1985), 309–323.
    [6] L. Boccardo, L. Orsina, Semilinear elliptic equations with singular nonlinearities, Calc. Var. Partial Differ. Equ., 37 (2010), 363–380. https://doi.org/10.1007/s00526-009-0266-x doi: 10.1007/s00526-009-0266-x
    [7] H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam, 1973.
    [8] A. Canino, B. Sciunzi, A. Trombetta, Existence and uniqueness for p-Laplace equations involving singular nonlinearities, Nonlinear Differ. Equ. Appl., 23 (2016), 1–18. https://doi.org/10.1007/s00030-016-0361-6 doi: 10.1007/s00030-016-0361-6
    [9] A. Canino, F. Esposito, B. Sciunzi, On the Hopf boundary lemma for singular semilinear elliptic equations, J. Differ. Equ., 266 (2019), 5488–5499. https://doi.org/10.1016/j.jde.2018.10.039 doi: 10.1016/j.jde.2018.10.039
    [10] E. Caponio, M. A. Javaloyes, A. Masiello, On the energy functional on Finsler manifolds and applications to stationary spacetimes, Math. Ann., 351 (2011), 365–392.
    [11] D. Castorina, G. Riey, B. Sciunzi, Hopf lemma and regularity results for quasilinear anisotropic elliptic equations, Calc. Var. Partial Differ. Equ., 58 (2019), 95. https://doi.org/10.1007/s00526-019-1528-x doi: 10.1007/s00526-019-1528-x
    [12] Y. Chen, S. Levine, M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math., 66 (2006), 1383–1406. https://doi.org/10.1137/050624522 doi: 10.1137/050624522
    [13] A. Cianchi, P. Salani, Overdetermined anisotropic elliptic problems, Math. Ann., 345 (2009), 859–881. https://doi.org/10.1007/s00208-009-0386-9 doi: 10.1007/s00208-009-0386-9
    [14] M. Cozzi, A. Farina, E. Valdinoci, Monotonicity formulae and classification results for singular, degenerate, anisotropic PDEs, Adv. Math., 293 (2016), 343–381. https://doi.org/10.1016/j.aim.2016.02.014 doi: 10.1016/j.aim.2016.02.014
    [15] M. G. Crandall, P. H. Rabinowitz, L. Tartar, On a Dirichlet problem with a singular nonlinearity, Comm. Partial Differ. Equ., 2 (1977), 193–222. https://doi.org/10.1080/03605307708820029 doi: 10.1080/03605307708820029
    [16] L. Diening, Riesz potential and Sobolev embeddings on generalized Lebesgue and Sobolev spaces, Math. Nachr., 268 (2004), 31–43. https://doi.org/10.1002/mana.200310157 doi: 10.1002/mana.200310157
    [17] F. Esposito, B. Sciunzi, A. Trombetta, Existence and uniqueness for anisotropic quasilinear elliptic equations involving singular nonlinearities, Discrete Contin. Dyn. Syst., 44 (2024), 1628–1646. https://doi.org/10.3934/dcds.2024003 doi: 10.3934/dcds.2024003
    [18] X. L. Fan, D. Zhao, On the spaces $L^{p(x)}$ and $W^{m, p(x)}$, J. Math. Anal. Appl., 263 (2001), 424–446.
    [19] D. W. Hoffmann, J. W. Cahn, A vector thermodynamics for anisotropic surfaces I. Fundamentals and applications to plane surface junctions, Surf. Sci., 31 (1972), 368–388. https://doi.org/10.1016/0039-6028(72)90268-3 doi: 10.1016/0039-6028(72)90268-3
    [20] A. C. Lazer, P. J. McKenna, On a singular nonlinear elliptic boundary-value problem, Proc. Amer. Math. Soc., 111 (1991), 721–730. https://doi.org/10.1090/S0002-9939-1991-1037213-9 doi: 10.1090/S0002-9939-1991-1037213-9
    [21] T. Mukherjee, P. Pucci, M. Xiang, Combined effects of singular and exponential nonlinearities in fractional Kirchhoff problems, Discrete Contin. Dyn. Syst., 42 (2022), 163–187. https://doi.org/10.3934/dcds.2021111 doi: 10.3934/dcds.2021111
    [22] T. Mukherjee, P. Pucci, L. Sharma, Nonlocal critical exponent singular problems under mixed Dirichlet-Neumann boundary conditions, J. Math. Anal. Appl., 531 (2024), 127843. https://doi.org/10.1016/j.jmaa.2023.127843 doi: 10.1016/j.jmaa.2023.127843
    [23] P. Pucci, R. Servadei, Existence, non-existence and regularity of radial ground states for p-Laplacian equations with singular weights, Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (2008), 505–537. https://doi.org/10.1016/j.anihpc.2007.02.004 doi: 10.1016/j.anihpc.2007.02.004
    [24] M. Růžička, Electrorheological fluids: Modeling and mathematical theory, Lecture Notes in Mathematics, Springer, 2000. https://doi.org/10.1007/BFb0104029
  • Reader Comments
  • © 2026 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)

Metrics

Article views(38) PDF downloads(3) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog